Shield with FacebookSorry, we can get on Facebook at the moment. Try again later. I had chronic hives for the last six months. The only thing that has temporarily checked is prednisone. As soon as it came out, returned in force within 24 hours or less. Is there anything I can help? Is already taking Zyrtec and Zantac. I'm desperate and appreciate suggestions. -Gail, MassachusettsHives, rosa, activities severely itching or spots that appear above in the culture, a few hours, and then resolution without any other signs on the skin. You can vary the size of pencil eraser sized to the size of a dinner plate. Hives can appear in each body, legs, arms, stomach, underarms and neck are areas where often perfunctory. Most people develop hives at least once in their lives, and often the trigger is unrecognizable. Chronic urticaria hives that are episodes, every day or almost every day, more than six weeks to occur. A benign condition causes hives surely the misery of those who have. As your doctor probably said, there is no identifiable allergy or 85 percent of those who suffer from underlying disease in the chronic urticaria. If you visit the forums of this site, you will find many people who see the thread titled crazy itching. Read what others have written, get an idea of how maddening this problem is possible. In addition, you can see that the different treatment for different people and it seems a miracle for a treatment to be has a minimal impact on the other. The bottom line is this: there is no magic cure for hives. Most of the time, people try several medications until you find a combination that works for you. The combination of Zantac (ranitidine) and zyrtec (cetirizine) helps, even if it is necessary the normal dose of zyrtec twice a day for the relief of the descent of the double 10 mg many chronic urticaria worse at night people. Zantac, which accepted must at least 150 mg twice a day. In addition, some people benefit from 10 to 20 mg of Doxepin at sunset. Doxepin is an antidepressant, if lower doses, but as a strong antihistamine doses are taken. But it is very relaxing and some dizziness in the morning. Another antihistamine, which could be useful to Hydroxyzine is taken at doses of 25 mg every six to eight hours, if necessary, but is also a sedative. Withdrawal of prednisone hives in most cases but can have serious side effects, so continually in the months or years hit. Sudden and dramatic changes in medications often cause hives shine once again, sometimes I've had success, very, very slowly, decreasing the dose of prednisone. Once you arrive at 10 mg, try all four days out, for example, one milligram, more or less — in other words, 9 mg per day for four days. 8 mg a day for the next four days, etc., try once again to you, every two days a week to take 4 or 5 mg prednisone, then leave. When lowering or prednisone, stopping even antihistamines in full force to keep, and if you're lucky, there's enough relief for themselves. Attention, not casually doing something that can be aggravated hives. Things that seem to worsen the hives and itching include: significant changes in temperature (hot shower, cool down after exercise) AlcoholMedications such as aspirin and other painkillers. (Acetaminophen, Tylenol or generically-is generally good.)) StressPoor SleepDramatic changes in diet (very spicy foods, rich restaurant meals) from one day to the next. Skin rashes and itching often get worse at night, because if the chemicals to the lowest level are the natural anti-itch body. This list is good to keep in mind if you have a problem with itching, though you can't control a lot of things in it. Try your pattern of eating and sleeping as regularly as possible to keep. More information on allergy health center every day. .